Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Suffer cervical and lumbar stenosis. Can I get any muscle relaxant without prescription?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 338 Questions
Question
can I get XXXXXXX without a prescription?
Posted Fri, 9 Aug 2013 in General Health
 
 
Answered by Dr. Maruti Karale 1 hour later
Hello,

Thanks for query.
XXXXXXX is a centrally acting muscle relaxant. It can be habit forming.It has serious adverse effects like euphoria or dysphoria.

Hence it is not available in the market without prescription.

Hope, I answered your query with adequate information that you need.

Regards,
Above answer was peer-reviewed by
 
Follow-up: Suffer cervical and lumbar stenosis. Can I get any muscle relaxant without prescription? 2 days later
can I order through you?
 
 
Answered by Dr. Maruti Karale 4 hours later
Hello!
Thanks for reply.
I apologize here as I can not prescribe this drug.
It is against policies of the health care magic to prescribe any medicines.
Also it will not be a valid prescription.
You can consult with your physician for prescription of XXXXXXX
Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor